Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

poisson

Member
  • Total Reviews

    1
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About poisson

  • Rank
    Junior Member
  1. poisson

    Day 8 (of round 2)

    Still using stieva-a and BP every other night. I haven't noticed much of a difference in amount of pimples because I have only just started the stieva-a, and I usually get pimples every 3-4 weeks (around my period). It has not gotten worse nor better. Since being off DKR I am MUCH less dry especially around the mouth area. I am only using BP at night every other night. I really like the antibiotic cream I'm on, it's the clindamycin in glaxal cream. He prescribed it to me in the glaxal cream caus
  2. poisson

    11/17/2010 - Day One

    So I have changed my routine. I went to the derm today. He advised me to use BP every other night, to stay on the antibiotic cream (clindamycin in Gaxal base) and pills, and gave me some retin-a (Stieva-A). Therefore I'm not going to be on DKR at least until I give the derm's routine a try. Sigh. So here's the new plan: Morning: Neostrata gentle milk cleanser Clindamycin in Glaxal Base moisturizer Night: Marcelle comforting cleanser One night of Stieva-A 0.025%, the next night PanOxyl
  3. I only use Murad's AHA/BHA exfoliating cleanser and I like it I don't live in NY though!
  4. poisson

    54th

    Whyyyy is it that whenever I have a derm appointment I get new pimples...I guess it's cause meetings are a month apart. But I feel like a bad patient if I get new pimples, lol. Ugh. My skin was doing well for about a week. Now it's all red again. He MIGHT put me on retin-a either tomorrow or at another meeting. We'll see what he says. Pimple count: 1 on left cheek that I mentioned before (period related) 3 on right cheek...two are tiny, one is small but significant enough to hurt. Not a cys
  5. Unless someone has a suggestion for diluting it, I think I will just use the 5% at night time. I don't want to just toss it!
  6. poisson

    52nd

    Well it's only been about 3 1/2 weeks on the DKR! Wow it seems much longer. I'm going to go for 100ml doxy twice a day cause I haven't been taking them much and I'd be dragging out the antibiotic use. I would rather finish the treatment in a month or so than drag it out longer than 3 months.
  7. poisson

    Dryness/Flaking - Tried an astringent?

    I think the best kind of toner to try is milk. Yes, normal milk you buy at the grocery store. Take a cotton ball and put a bit of milk into it (cold from the fridge) then use as you would a regular toner. The reason I say this is because it has lactic acid which can help bring out newer skin cells and thus help with dry, scaly skin. It's also moisturizing and gentle. No need to buy a new product that would just have alcohol and other ingredients in it, and would cost more $$$.
  8. Yep. I never usually have many active pimples on my face, but they stay very long and cause red spot scarring and ice pick scars. The ice pick scarring is not as bad as some people's (in between mild to moderate) but it has been about 3 years in the making. The scars I have are all along my cheeks.
  9. Can't return it because I already opened it. They don't take back opened merchandise.
  10. poisson

    51st

    Okay I've read through some other posts where people didn't give up on the regimen even after weeks of dryness and discomfort. I have weird, dark, leathery dry areas under my lips that an't really be hidden with makeup. I'm not going to apply BP there at least not twice a day, probably just at night. I will continue to put it on the rest of my face twice a day. I should give it 3 months at least. Even though I look pretty bad, IF this regimen does work then I should tough it out for a month or
  11. Hey guys, Usually I buy the PanOxyl 2.5% BP aquagel, but last time I accidently bought the 5% formula. I can't return it to the store. Is there anything I can do with it by incorporating it into the regimen? Can it be "watered down"?
  12. poisson

    49th

    UGH I hate how parts of my skin are darker (below my lips, and near my temples) from all the dryness of BP. I think I will do this regimen for another week (2x a day) then bring it down to just once a day. Using THIS much BP is just gross. It makes my skin burn so much. I look terrible.
  13. Try some AHA peels to fade the scars
  14. poisson

    Why does masturbation cause acne?

    I just hope you're washing your hands after you masturbate and aren't touching your face =P I can see how that would cause acne, lol. Most people who begin to have acne also start masturbating at that time (teens/tweens). It's also possible that the sex hormones released when you're masturbating could aggravate your acne. But I don't think masturbating directly causes it. Some people who masturbate quite frequently can also be depressed, which may have something to do with the acne as well. If
  15. poisson

    45th

    45 days seems like such a long time. I've increased the volume of BP I am using today again. It is now the 3rd week on "the" regimen. Now, I am not using BP ALL OVER my face. I leave some empty space on my temples and just below my temples on my cheekbones. I don't get any acne there and it just seems to be overkill for that area. So, I work around it. I hate hate hate the flakyness in the space between my chin and my cheeks....It's the ugliest form of flaking. Looks like I forgot to wash pro
×